# SDR UIEA2021012500121

- Difficulty date: January 24, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,119 hours, 11,777 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"RT ENGINE FUEL FILT" MESSAGE ON EICAS.  REMOVED AND INSPECTED RT ENGINE FUEL FILTER, IAW B767 AMM 73-11-02, NO VISIBLE CONTAMINATION FOUND.  INSTALLED NEW FILTER, IAW B767 AMM 73-11-02-404-008.  LEAK CHECK GOOD, WET MOTOR NR 2 ENGINE PERFORMED, IAW AMM 71-00-00-712-168-H03.
